Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR Morning or Night? Krissy P

Posted by jessi on March 27, 2003, at 9:08:14

In reply to Re: Effexor XR Morning or Night? jessi, posted by Krissy P on March 27, 2003, at 0:11:48

Thanks Krissy P!
I'm not real happy about the "no appetite" thing. This medication and seeing the doctor was a last resort for me (kept thinking I'd get better). So, I've been so stressed and depressed for the last 4 months, I've already lost about 15 pounds. I don't want to lose anymore, I look sick now.
Within the last 2 months, one of my boys was diagnosed with ADHD, and the other with ADHD and ODD. It has been SOOOO hard! I've been putting all of my energy into helping them, so I haven't done anything to help myself. I also have a
1 1/2 year old too...
Last night I slept better, but I had to take a Tylenol PM. So, I'm starting to feel a little better about the Effexor XR.
Thanks for the pep talk! :-) Jessi


> Hi :-)
> Glad to hear that the upset stomach was helped by taking the Effexor at night. Good luck!
> THE SIDE EFFECTS WILL GO AWAY! LOL I'm not shouting-just wanted to put it how you asked it. Your body is getting used to the Effexor and if you hang in, it SHOULD get better-but everyone's chemistry is different. I really, really hope that it works for you. The yawning thing seems to be universal. I remember yawning constantly-it was like weird-I'm not tired but why the heck am I yawning? lol Headaches were common with me too, but again this is just my experience.
> When I first went back on Effexor about a month ago-MAN!! I had NO appetite, I was like cool, but after about 2 weeks, I got it back *shucks* lol
> So please just hang in there, I hope this helped and please keep us posted:-)
> Kristen
> --------------------------------------------------------------------------------------------------
>
>
> > I took the effexor at night last night (with food), and seemed to help with the upset stomach. I still didn't sleep very well, and woke up with a HORRIBLE headache. I felt exhausted all day long, and this yawning thing is just weird! I also BURP alot!! I feel like I'm in the movie "Willie Wonka and the Chocolate Factory" where he and his grandpa are burping, to get themselves down and away from the big fan. :-) I've also seen postings about weight gain, but also loss of appetite. I haven't had any appetite at all. I just don't feel like eating, even though I know I should, nothing sounds appealing to me. PLEASE TELL ME THESE SIDE EFFECTS WILL GO AWAY!
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jessi thread:13781
URL: http://www.dr-bob.org/babble/20030325/msgs/213400.html